MAUDE Adverse Event Report: I.T.S. GMBH PF NAIL 125°, INTERMEDIATE, RIGHT, Ø10X240MM, PPS

I.T.S. GMBH PF NAIL 125°, INTERMEDIATE, RIGHT, Ø10X240MM, PPS
Model Number 1F0R10-240-125A-S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected nail and set screw and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.The fracture has not healed and pseudoarthrosis has developed.Patient had dementia and was not compliant to post-operative instructions.Based on the information available, no final conclusion could be drawn and it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.This report includes 1 nail and 1 set screw and therefore this is report 1/2.
 
Event or Problem Description
It was reported that a pf nail broke approx.3 months post-op due to non-compliant patient.

Brand Name
PF NAIL 125°, INTERMEDIATE, RIGHT, Ø10X240MM, PPS
Common Device Name
PF NAIL 125°, INTERMEDIATE, RIGHT, Ø10X240MM, PPS
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key22200718
Report Number3004369035-2025-00001
Device Sequence Number12484421
Product Code HSB
UDI-Device Identifier09120116974864
UDI-Public09120116974864
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K233134
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1F0R10-240-125A-S
Device Catalogue Number1F0R10-240-125A-S
Device Lot Number00/1023-16
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexFemale
Patient Weight64 KG